# SDR SWIA202164461

- Difficulty date: December 4, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL OB STAND-OFF ANGLE (A-BRACKET) CRACKED    (C CHECK RO 2/17/2022)   REMOVED AND REPLACED RH LWR TRANSCOWL OB STAND OFF A-BRACKET IAW CRJ700 SRM 51-42-21-001-001-A01 AND REO 670-54-21-971 REV A DATED 2017-05-11 STEPS 1-3.  COMPLIED WITH ST 51-900-1002-SKY
